Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

What is g a in short for inspite of my skin infection?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2609 Questions
I seen a dermatologist today regarding spots that have been showing up on both legs and inside one upper arm and one elbow. They have done a biopsy now but they believe it is some they called g a for short. Do you know what that stands for, but I can not find out anything about it. Thank you in advance.
Posted Mon, 17 Mar 2014 in Skin Hair and Nails
Answered by Dr. Geetika Paul 24 minutes later
Brief Answer: Granuloma annulare , long term treatment required Detailed Answer: Hi I understand your concern regarding your skin problem and I am able to help you in the same . You seem to have developed granuloma annulare. Now this is basically a necrobiotic disorder. In other words, it is an autoimmune skin condition in which there is development of round raised skin lesions especially over the extremities. It is not a very worrisome condition although it requires long term treatment in most cases, so it is always better to confirm the diagnosis by a skin biopsy which has been done in your case. Hope it helps Please ask if you need any further clarifications Dr Geetika Paul
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor